# SDR ASOA201100713

- Difficulty date: April 6, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,208 hours, 18,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NOT WORKING ON FWD OF THE RIGH OVERWING EXIT.  REPLACED BULB WITH SERVICEABLE BULB PN 1317 AND REINSTALLED SAME SERVICEABLE LENS ON EXTERNAL EMER LIGHT FWD OF RT OVERWING EXIT IAW AMM 33-51-21-400-801.  PERFORMED THE OPERATION TEST OF THE EMER LIGHTS IAW AMM 33-51-00-710-801.  OPS TEST GOOD AT THIS TIME.
